Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 1(59), Pages 41–62 (Mi umn8041)  

On the method of least squares and its extremal properties

V. V. Petrov


Full text: PDF file (1704 kB)

Bibliographic databases:

Citation: V. V. Petrov, “On the method of least squares and its extremal properties”, Uspekhi Mat. Nauk, 9:1(59) (1954), 41–62

Citation in format AMSBIB
\Bibitem{Pet54}
\by V.~V.~Petrov
\paper On the method of least squares and its extremal properties
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 1(59)
\pages 41--62
\mathnet{http://mi.mathnet.ru/umn8041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=62382}
\zmath{https://zbmath.org/?q=an:0055.37605}


Linking options:
  • http://mi.mathnet.ru/eng/umn8041
  • http://mi.mathnet.ru/eng/umn/v9/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
    • Errata
      V. V. Petrov
      Uspekhi Mat. Nauk, 1956, 11:2(68), 250–251
  • Успехи математических наук
    Number of views:
    This page:360
    Full text:191
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021